# SDR HALA2009071400300

- Difficulty date: July 14, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 28,123 hours, 5,404 cycles
- Engine: Pwa PW4060
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Condition: Cracked
- Location: Combust Chamber
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - IAW BORESCOPE NR 1 S/N 729023 - MULTIPLE CRACKS ON INNER LINER COMBUSTION CHAMBER NR 6 AND 7 LOUVERS VIEW THRU AP-9.  CRACKS W/IN LIMITS IAW AMM 72-00-00-206-357-N00 TABLE 602A.
